Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Left ovary removed due to cyst. Have Mirena. Have extreme dryness during intercourse. Medications instead of jelly?

hello i will be turning 44 in September. a year ago i had my left ovary removed because of a huge cist , during that time i also had the Mirena in, my doctor recommend it to control my heavy period, during intercourse i am extremely dry and this was not the case before, is it because i only have one ovary or because of my age? is there any medication i can take for this instead of ky jelly?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really understand your problem and could be because of atrophy of vagina and the age could be a cause of this, you can use any hormone contain vaginal cream along with this any soothing gel can be tried will come around with this have nice day.
Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor